# SDR CALA2012110200734

- Difficulty date: November 1, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N37018
- Make and model: Boeing 777224
- Aircraft serial: 31680
- Aircraft time: 18,463 hours, 2,140 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147W4351
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL IT WAS NOTED THERE WAS A GOUGE & DENT 3 FEET FWD OF NR 4 DOOR RT AREA INSPECTED & FOUND TO BE WITHIN MM LIMITS, REF SRM 53-00-01.
